# SDR SIMA200934201

- Difficulty date: December 7, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 14,329 hours, 12,341 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 14569009610
- Condition: Cracked
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE AILERON SUPPORT BRACKET ON THE RIGHT AILERON HAS BEEN CUT IN THE MIDDLE OF THE BRACKET SUPPORT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED WITH SERVICEABLE BRACKET IAW EMB SRM 51-40-02 AND EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
